Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    OXE is offline New Member
    Join Date
    Jun 2004

    Help! Injection area rash

    I injected last week and I believe I messaged it too hard because I had a lump. Now it red and hot as hell. I have night sweats and my glands in my throat are soar. I feel that it's getting worse after putting antibiotic cream. It might not go away without antibiotics and reducing protein intake. If I do that the whole cycle is shot. What can I do!

  2. #2
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    I have had lumps after injecting...they go away. If they do not go away and the area is getting hot and you have a might want to go and see a Dr for antibiotics. Topical cream will do nothing.

  3. #3
    Join Date
    Jun 2004
    Where I can find food.
    If your sterile, have good Test, and if its your first shot or two, then its probably a "Test-Flu", which your body will just have to get used to. My first week and a half were hell...had to force food down...couldn't sleep...was weak and tired.

    Keep an eye on your condition, if symptoms get worse see a doc for some antibios like Hustla says.

  4. #4
    NaughtyNurse's Avatar
    NaughtyNurse is offline Female Member
    Join Date
    Apr 2004
    What they sounds like you may need antibiotics, but keep a close watch, and if your symptoms don't go away, then head to the doc.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts